MathSciNet Relay Station
MathSciNet bibliographic data
MR301459 (46 #617) 43A85 (35H05 46F99)
Greenfield, Stephen J. Hypoelliptic vector fields and continued fractions. Proc. Amer. Math. Soc. 31 (1972), 115–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement